# SDR SWIA20240110208

- Difficulty date: December 8, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 35,563 hours, 24,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASSIFICATION OF THE DAMAGE REQUIRED IAW GMM 3-26, AIRCRAFT REPAIRS (MAJOR/MINOR), (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27533320 WITH THE FOLLOWING CORRECTIVE ACTION: "DETERMINED DAMAGE TO FWD BULKHEAD RADOME AREA AT FS169.00 TO BE CLASSIFIED AS A MAJOR REPAIR PER GMM 3-26. "
